| Model Number |
FX5008SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
03/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
See summary memo of evaluation.
Event or Problem Description
The dental implant (b)(4) was removed on (b)(6) 2019 due to failure to osseointegrate 1 month after implantation.The patient has no significant medical history.The patient required bone augmentation for the operation.The patient has recovered without complications.